English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Topos Formulation of Consistent Histories

Flori, C. (2010). A Topos Formulation of Consistent Histories. Journal of Mathematical Physics, 51: 053527. doi:http://dx.doi.org/10.1063/1.3397703.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-603D-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-50FB-4
Genre: Journal Article

Files

show Files
hide Files
:
0812.1290v1.pdf (Preprint), 408KB
Name:
0812.1290v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
JMP51_053527.pdf (Any fulltext), 285KB
Name:
JMP51_053527.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Flori, Cecilia1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: Topos theory has been suggested by Doring and Isham as an alternative mathematical structure with which to formulate physical theories. In particular it has been used to reformulate standard quantum mechanics in such a way that a novel type of logic is used to represent propositions. In this paper we extend this formulation to include temporally-ordered collections of propositions as opposed to single-time propositions. That is to say, we have developed a quantum history formalism in the language of topos theory where truth values can be assigned to temporal propositions. We analyse the extent to which such truth values can be derived from the truth values of the constituent, single-time propositions.

Details

show
hide
Language(s):
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 396576
arXiv: 0812.1290v1
DOI: http://dx.doi.org/10.1063/1.3397703
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 51 Sequence Number: 053527 Start / End Page: - Identifier: ISSN: 0022-2488
CoNE: /journals/resource/954922836227